MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 XTND 145 RSA REAM GUID INSRTR; SHOULDER RECONSTRUCTION INSTRUMENTATION

DEPUY IRELAND - 9616671 XTND 145 RSA REAM GUID INSRTR; SHOULDER RECONSTRUCTION INSTRUMENTATION
Catalog Number 230774101
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the epi stem guide inserter was loose.
 
Additional Manufacturer Narrative
Product complaint(b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Additional information received states that the event occurred during surgery.Yes it delayed the procedure slightly.

Brand Name
XTND 145 RSA REAM GUID INSRTR
Common Device Name
SHOULDER RECONSTRUCTION INSTRUMENTATION
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19404635
Report Number1818910-2024-11585
Device Sequence Number17836843
Product Code PHX
UDI-Device Identifier10603295518792
UDI-Public10603295518792
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230774101
Device Lot NumberFE2053353
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer05/28/2024
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date05/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale
Patient Weight98 KG